MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820400
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ballon detached.The patient presented with in-stent restenosis (isr).The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery (lad).A 4.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).No damage was observed during device unpacking or preparation, and the device advanced smoothly over the wire and through the guide catheter without difficulty.The balloon was inflated once at normal pressure for 60 seconds.During device withdrawal, the balloon detached from the shaft and became stuck within a non-boston scientific guiding catheter.The dislodged balloon was successfully removed using hemostats.The procedure was successfully completed with this device.There was no patient complication reported.
 
Additional Manufacturer Narrative
D4: lot number updated.Device evaluated by manufacturer: the agent dcb device was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.During the visual and tactile inspection, multiple kinks were observed along the hypotube shaft.The balloon appeared to have been subjected to positive pressure and was returned in a deflated state.Microscopic analysis revealed no tears or pinholes in the balloon; however, the balloon had been pulled distally over the distal balloon cone, resulting in the tip being partially inverted and pulled into the distal end of the balloon.Examination of the shaft polymer extrusion profile showed a break at the port exchange, with severe stretching and kinking in the midshaft and distal polymer extrusion.The inner lumen had detached at the bicomponent bond with further stretching just distal to the detachment.A microscopic examination of the distal and proximal markerbands identified no damage.As a result of the severe stretching that was present in the inner lumen, the proximal markerband was positioned proximal to the proximal balloon sleeve.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that the ballon detached.The patient presented with in-stent restenosis (isr).The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery (lad).A 4.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for percutaneous coronary intervention (pci).No damage was observed during device unpacking or preparation, and the device advanced smoothly over the wire and through the guide catheter without difficulty.The balloon was inflated once at normal pressure for 60 seconds.During device withdrawal, the balloon detached from the shaft and became stuck within a non-boston scientific guiding catheter.The dislodged balloon was successfully removed using hemostats.The procedure was successfully completed with this device.There was no patient complication reported.Initial reports indicated that a 4.00 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for pci.However, additional information has been received that a 4.00 mm x 20.00 mm agent dcb was actually used.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23267291
Report Number2124215-2025-72129
Device Sequence Number20163149
Product Code OOB
UDI-Device Identifier00191506014919
UDI-Public(01)00191506014919(17)270312(10)2579H25
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2026
Device Model NumberH7493960820400
Device Catalogue NumberH7493960820400
Device Lot Number01715H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC GUIDING CATHETER; MEDTRONIC GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown